Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Little Rock, AR

April 19, 2015Cleveland County, Jefferson County, Lincoln County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 19, 2015, 7:09 PM CDT for Cleveland County, Jefferson County, Lincoln County, Arkansas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 7:09 PM CDT (00:09 UTC)
Expired
Apr 19, 2015, 8:00 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleveland County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:10 PM CDTHAIL 1Rison, AR
Apr 19, 7:32 PM CDTHAIL 1Glendale, AR
Apr 19, 7:45 PM CDTHAIL 1Star City, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 19, 5:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS54 KLZK 200009
SVRLZK
ARC025-069-079-200100-
/O.NEW.KLZK.SV.W.0113.150420T0009Z-150420T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
709 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 800 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOLEDO...AND
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STAR CITY...          RISON...              WOODVILLE...
  WHITEFIELD...         TOLEDO...             NEBO...
  LITTLE BAYOU METO PARK...                   LANGFORD...
  GRADY...              GOULD...              FEENYVILLE...
  ENGLISH LAKE...       DOUGLAS...            YORKTOWN...
  VARNER...             TARRY...              SWAN LAKE...
  STAPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3401 9146 3399 9147 3385 9222 3393 9227
      3423 9161 3423 9159 3421 9159 3422 9157
      3422 9155 3401 9144
TIME...MOT...LOC 0009Z 247DEG 37KT 3394 9214

HAIL...1.00IN
WIND...60MPH

$$

51
2 follow-up statements
148 
WWUS54 KLZK 200027
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 PM CDT SUN APR 19 2015

ARC025-069-079-200100-
/O.CON.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
727 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN...SOUTHEASTERN JEFFERSON AND NORTHEASTERN CLEVELAND COUNTIES
UNTIL 800 PM CDT...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
FEENYVILLE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STAR CITY...          WOODVILLE...          WHITEFIELD...
  NEBO...               LITTLE BAYOU METO PARK...
  LANGFORD...           GRADY...              GOULD...
  FEENYVILLE...         ENGLISH LAKE...       DOUGLAS...
  YORKTOWN...           VARNER...             TARRY...
  SWAN LAKE...          STAPLE...             SARASSA...
  REYDELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3401 9144 3401 9146 3399 9147 3388 9205
      3399 9213 3423 9161 3423 9159 3421 9159
      3422 9155
TIME...MOT...LOC 0026Z 247DEG 37KT 3399 9197

HAIL...1.00IN
WIND...60MPH

$$

51
698 
WWUS54 KLZK 200053
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
753 PM CDT SUN APR 19 2015

ARC025-200102-
/O.CAN.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
CLEVELAND AR-
753 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO LINCOLN 
COUNTY.

&&

LAT...LON 3401 9144 3401 9146 3399 9147 3393 9183
      3404 9186 3423 9161 3423 9159 3421 9159
      3422 9155
TIME...MOT...LOC 0052Z 263DEG 33KT 3401 9170

$$

ARC069-079-200100-
/O.CON.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
JEFFERSON AR-LINCOLN AR-
753 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 800 PM CDT...

AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEBO...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER TO GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WOODVILLE...          WHITEFIELD...         NEBO...
  LITTLE BAYOU METO PARK...                   LANGFORD...
  GRADY...              GOULD...              ENGLISH LAKE...
  DOUGLAS...            YORKTOWN...           VARNER...
  STAPLE...             SARASSA...            REYDELL...
  FRESNO...             CRIGLER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3401 9144 3401 9146 3399 9147 3393 9183
      3404 9186 3423 9161 3423 9159 3421 9159
      3422 9155
TIME...MOT...LOC 0052Z 263DEG 33KT 3401 9170

HAIL...1.75IN
WIND...60MPH

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:48 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 19, 6:48 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT SUN APR 19 2015

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
EVENING. EXPECT A COLD FRONT TO MOVE THROUGH THE AREA AROUND 06Z
AND WINDS WILL BECOME NORTHWEST AND GUSTY. VFR TO IFR CONDITIONS
ARE EXPECTED THIS EVENING...BUT VFR CONDITIONS WILL PREVAIL BY
MORNING.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SUN APR 19 2015/

..SEVERE STORMS EXPECTED LATE THIS AFTERNOON TO EVENING OVER
ARKANSAS...

DISCUSSION...

MAIN CONCERNS ARE SEVERE STORM POTENTIAL IN THIS AFTERNOON TO
EVENING PERIOD...WITH STORMS MOVING OUT OF AR AROUND MIDNIGHT.
THEN CONVECTION CHANCES ARE ASSOCIATED WITH WEAKER UPPER SHORT
WAVE SYSTEMS MOVING THROUGH THE W TO NW UPPER FLOW FROM TUESDAY
THROUGH THE END OF THE WEEK. TEMPS ARE ABOVE NORMAL TODAY WHILE
LOWERING TO A BIT BELOW NORMAL MONDAY AND TUESDAY...THEN A WARM
UP.

MORNING LIGHT CONVECTION MOVED THROUGH THE AREA WITH ONLY LIGHT
RAIN AMOUNTS. THIS AFTERNOON...SKIES WERE CLEARING OVER WEST TO
CENTRAL AR AND THE HEATING IS HELPING WITH INSTABILITY. VISUAL
SATELLITE IMAGERY SHOWS A LOBE OF ENERGY ALONG THE RED RIVER AND
MOVING EAST...WHILE SOME CU IS DEVELOPING OVER NORTHERN AR. THE
UPPER LOW PRESSURE SYSTEM HAS MOVED TO CENTRAL KS WHILE SHOWING
SIGNS OF OPENING UP INTO A WAVE AS COMPARED TO A CLOSED OFF LOW.
THE COLD FRONT WAS ALSO OVER CENTRAL KS TO WESTERN OK.

OVERALL TRENDS HAVE NOT CHANGED. AS THE UPPER LOW PRESSURE MOVES
EAST...CONVECTION WILL DEVELOP MAINLY IN THE LATE AFTERNOON TO
EVENING TO AROUND MIDNIGHT. DOES APPEAR TO BE MORE LIKELY A LINE
OF STORMS WILL FORM IN THE LATE AFTERNOON TO EARLY EVENING OVER
FAR WESTERN AR...THEN MOVE THROUGH AR THIS EVENING. ANALYSIS STILL
HAS MAIN SEVERE STORM THREAT TO BE DAMAGING WINDS...WITH A LOWER
THREAT OF LARGE HAIL AND TORNADOES. WIND PROFILES NOT SHOWING MUCH
VEERING SHEAR IN THE LOWEST ATMOSPHERE...WHILE CERTAINLY ENOUGH OF
INSTABILITY (LI TO -5 TO -7 AND CAPE TO NEAR 2000 J/KG)...AND
MOISTURE AND LIFT. SE AR MAY HAVE THE BEST CHANCE OF ISOLATED
TORNADO IN THE END IF VEERING OF THE WINDS CAN OCCUR.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

THE FORECAST WILL START A GOOD CHANCE OF CONVECTION WITH POSSIBLE
SEVERE STORMS OVER MOST OF WESTERN TO CENTRAL AR...EARLY THEN A
BIT MORE INTO THE EVENING FOR EASTERN AR. ONCE THE LINE OF STRONG
TO SEVERE STORMS TO DEVELOP WHEN THE MAIN LIFT MOVES INTO AR LATER
THIS AFTERNOON TO EVENING...IT WILL MOVE QUICKLY TO THE EAST WITH
A MID LEVEL AND ALONG AND AHEAD OF THE COLD FRONT. ANY ISOLATED
STORMS AHEAD OF THE LINE COULD ALSO REACH SEVERE LEVELS. THE
STORMS SHOULD RAPIDLY MOVE EAST AND PUSH OUT OF AR AROUND
MIDNIGHT...WITH MUCH LIGHT CONVECTION BEHIND THE FRONT THEN
CLEARING OVERNIGHT. DRYING AND MOSTLY SUNNY WITH BREEZY CONDITIONS
ON MONDAY. TUESDAY AND WEDNESDAY...SOME UPPER SHORT WAVE ENERGY IS
SEEN IN THE UPPER W TO NW FLOW...AND A LOW CHANCE OF SHOWERS AND
ISOLATED THUNDER WILL BE POSSIBLE. TEMPS WILL BE COOLER THAN
NORMAL ON MONDAY...THEN WARM BACK TO NEAR NORMAL VALUES MID WEEK.

LONG TERM...THURSDAY THROUGH SUNDAY

THE LONG TERM PERIOD WILL BEGIN WITH UPPER LOWS OVER THE GREAT LAKES
AND THE PACIFIC OCEAN WITH AN UPPER RIDGE FROM EAST TEXAS TO THE
ROCKIES. THE WESTERN UPPER LOW WILL MOVE TO THE FOUR CORNERS REGION
BY FRIDAY AND THE RIDGE WILL MOVE INTO THE PLAINS. THE RIDGE IS EAST
OF ARKANSAS BY SATURDAY AND THE UPPER LOW OPENS TO A TROUGH AND
MOVES TO THE PLAINS. RIDGING DEVELOPS OVER THE ROCKIES SUNDAY AND
WILL PROVIDE NORTHWEST FLOW FOR ARKANSAS.

THE UNSETTLED WEATHER WILL CONTINUE THROUGH MUCH OF THE EXTENDED
FORECAST. A STATIONARY FRONT IS EXPECTED OVER ARKANSAS THURSDAY AND
FRIDAY AND WILL BE PUSHED EAST OF THE AREA SATURDAY BY LOW PRESSURE.
PRECIPITATION CHANCES WILL DECREASE ON SATURDAY NIGHT AND MUCH OF
SUNDAY SHOULD BE DRY. EXPECT TEMPERATURES TO BE A LITTLE BELOW
NORMAL THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     52  67  45  68 /  70  10  10  20
CAMDEN AR         54  71  46  73 /  70  10  10  10
HARRISON AR       46  64  42  65 /  60  10  10  20
HOT SPRINGS AR    52  69  46  71 /  70  10  10  20
LITTLE ROCK   AR  54  70  47  71 /  70  10  10  20
MONTICELLO AR     55  70  48  72 /  60  10  10  10
MOUNT IDA AR      50  68  45  69 /  60  10  10  20
MOUNTAIN HOME AR  49  65  42  67 /  70  10  10  20
NEWPORT AR        53  67  45  69 /  70  10  10  20
PINE BLUFF AR     54  69  47  71 /  70  10  10  10
RUSSELLVILLE AR   49  68  44  69 /  70  10  10  20
SEARCY AR         53  68  45  70 /  70  10  10  20
STUTTGART AR      54  68  47  70 /  70  10  10  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Apr 19, 7:02 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
702 PM CDT SUN APR 19 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
702 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS EVENING. SOME
OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. BY LATE
EVENING...THUNDERSTORMS WILL LIKELY FORM INTO A LINE WITH DAMAGING
WINDS BECOMING THE PRIMARY THREAT. PRECIPITATION WILL LIKELY COME TO
AN END AS THE STORMS PUSH EAST OF THE STATE AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WITH DRY WEATHER EXPECTED ON MONDAY...PRECIPITATION CHANCES RETURN
TO THE FORECAST ON TUESDAY. A COLD FRONT WILL STALL TO THE SOUTH OF
ARKANSAS BY MIDWEEK...WITH WEAK STORM SYSTEMS APPROACHING FROM THE
SOUTHWEST. THIS WILL KEEP UNSETTLED WEATHER IN THE FORECAST THROUGH
THE REMAINDER OF THE WEEK. AT THIS TIME...WIDESPREAD HEAVY RAIN IS
NOT EXPECTED...AND SEVERE WEATHER CHANCES WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Apr 19, 6:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 N HASKELL             34.52N 92.64W
04/19/2015  E1.00 INCH       SALINE             AR   AMATEUR RADIO

            NEAR EXIT 113 ON INTERSTATE 30.

0616 PM     HAIL             BENTON                  34.57N 92.58W
04/19/2015  E1.00 INCH       SALINE             AR   TRAINED SPOTTER

&&

58
Local storm report, Apr 19, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
636 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 SE HOT SPRINGS        34.49N 93.04W
04/19/2015  E2.75 INCH       GARLAND            AR   PARK/FOREST SRVC

0628 PM     HAIL             ROSE BUD                35.33N 92.08W
04/19/2015  E1.75 INCH       WHITE              AR   AMATEUR RADIO

&&

58
Local storm report, Apr 19, 6:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
645 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     QUITMAN                 35.38N 92.21W
04/19/2015                   CLEBURNE           AR   AMATEUR RADIO

            12 INCH DIAMTER TREE DOWN IN QUITMAN.

0627 PM     HAIL             PERRY                   35.04N 92.79W
04/19/2015  E0.75 INCH       PERRY              AR   AMATEUR RADIO

0637 PM     HAIL             HEBER SPRINGS           35.49N 92.03W
04/19/2015  E1.00 INCH       CLEBURNE           AR   PUBLIC

&&

58
Local storm report, Apr 19, 6:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             LETONA                  35.36N 91.83W
04/19/2015  E1.00 INCH       WHITE              AR   AMATEUR RADIO

0649 PM     HAIL             SULPHUR SPRINGS         34.18N 92.13W
04/19/2015  E1.00 INCH       JEFFERSON          AR   FIRE DEPT/RESCUE

&&

58
Local storm report, Apr 19, 6:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             EAST END                34.55N 92.32W
04/19/2015  E1.00 INCH       SALINE             AR   PUBLIC

0655 PM     HAIL             SULPHUR SPRINGS         34.18N 92.13W
04/19/2015  E2.00 INCH       JEFFERSON          AR   FIRE DEPT/RESCUE

&&

58
Local storm report, Apr 19, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             PINE BLUFF              34.21N 92.02W
04/19/2015  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:03 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope42 min
Apr 19, 7:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Pulaski, Saline57 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson30 min
Apr 19, 7:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski47 min
Apr 19, 7:59 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln46 min
Apr 19, 9:11 PM CDTSpecial Weather StatementLZKJefferson29 min
Apr 19, 9:28 PM CDTSpecial Weather StatementLZKArkansas47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.